# SDR GLBA2014092200444

- Difficulty date: September 22, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 31,852 hours, 50,286 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION MAINTENANCE FOUND DENT IN THE VERT STAB LE, DENT AREA BEGINS AT CSS 54.026, JUST ABOVE RIB UPWARD TO CSS 66.00, DEPTH APPROX .5 INCHES TO .75 INCHES, ALLOWING FOR ORIGINAL CONTOUR AT LE.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-55-010.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
